# SDR 2002FA0000854

- Difficulty date: July 8, 2002
- Submitted: July 24, 2002
- Operation: General aviation
- Aircraft: N117CC
- Make and model: Swrngn SA226T
- Aircraft serial: T325
- System (JASC): 3251 · Steering Unit
- Part: Valve
- Part number: 35021505
- Part serial: 493A
- Condition: Failed
- Location: Steering Unit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERHAULED VALVE FAILED SHOP GROUND TEST.  VALVE (SN 493A), FAILED ON FIRST LANDING, CAUSING AN UNCONTROLABLE SHIMMY IN STEERING OF AIRCRAFT, VIOLANT SHAKING.
